U.S. doctors online nowAsk doctors free
ZA
A 39-year-old female asked:

Good day. need your assistance please. my 9 year old son is on neucon. he has severe headaches. please assist as panado, migril, disprin, and nurofen does not help. he has constance headaches. meds does not help with it. nothing brakes headaches. ?

2 doctor answers2 doctors weighed in
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Temperature: Check his temperature and please see the Emergency department. There may be a neurologic condition leading to the severe pain. Please do not delay.
Dr. Annie Carla Janse Van Rensburg
A Verified Doctoranswered
A US doctor answeredLearn more
Duration of headache: When did the headaches start?Has it been there since he started taking the Neucon.For how long has he had the headaches- is a new thing. He should be seen by the doctor whom prescribed the medication to decide whether it is the medication that is causing the headaches or some other cause.Children should not have persistent headaches

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 23, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.